JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 5, Article 190
Inequalities Involving Multipliers For Multivalent Harmonic Functions

    Authors: H. O. Guney, Om P. Ahuja,  
    Keywords: Multivalent harmonic, Multivalent harmonic starlike, Multivalent harmonic convex, Multiplier, Integral convolution, Neighborhood.  
    Date Received: 17/05/06  
    Date Accepted: 30/08/06  
    Subject Codes:

Prim 30C45; Sec 30C50.

    Editors: Nak Eun Cho,  

We introduce inequalities involving multipliers for complex-valued multivalent harmonic functions, using two sequences of positive real numbers. By specializing those sequences, we determine representation theorems, distortion bounds, integral convolutions, convex combinations and neighborhoods for such functions. The theorems presented, in many cases, confirm or generalize various well-known results for corresponding classes of multivalent or univalent harmonic functions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login